# SDR MASA2011032802263

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 21,391 hours, 14,946 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00955
- Condition: Leaking
- Location: Ac Bay
- Part time: 10,493 hours, 7,654 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

RTF - AFT LAV SMOKE WARN AFTER T/O.  MX R2 ACM.
